RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Number 2, Pages 17–26 (Mi da810)  

On coloring problems for the two-season multigraphs

V. G. Vizing

Apt. 26, 18/2 Varnenskaya St., 165070 Odessa, Ukraine

Abstract: It is supposed that there are two moments of time called seasons in which a multigraph can have various sets of edges. Such multigraphs are called two-season. In coloring vertices or edges every object is colored in one season. Some bounds on two-season chromatic number are given and the exact algorithm for the minimal edge coloring of a bipartite two-season multigraph is presented. Bibliogr. 3.

Keywords: two-season multigraph, two-season coloring.

DOI: https://doi.org/10.17377/daio.2015.22.470

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2015, 9:2, 292–296

Bibliographic databases:

UDC: 519.718
Received: 22.12.2014
Revised: 16.02.2015

Citation: V. G. Vizing, “On coloring problems for the two-season multigraphs”, Diskretn. Anal. Issled. Oper., 22:2 (2015), 17–26; J. Appl. Industr. Math., 9:2 (2015), 292–296

Citation in format AMSBIB
\Bibitem{Viz15}
\by V.~G.~Vizing
\paper On coloring problems for the two-season multigraphs
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 2
\pages 17--26
\mathnet{http://mi.mathnet.ru/da810}
\crossref{https://doi.org/10.17377/daio.2015.22.470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3444475}
\elib{http://elibrary.ru/item.asp?id=23134004}
\transl
\jour J. Appl. Industr. Math.
\yr 2015
\vol 9
\issue 2
\pages 292--296
\crossref{https://doi.org/10.1134/S1990478915020155}


Linking options:
  • http://mi.mathnet.ru/eng/da810
  • http://mi.mathnet.ru/eng/da/v22/i2/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:178
    Full text:56
    References:24
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020